# SDR MASA2015051412076

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 27,480 hours, 22,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SERVICE DOOR 1 BULB INOPERATIVE.
